# SDR IXXA9800035

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE, GEAR UPLATCH CHECK FAILED WITH THE GEAR NOT LATCHED WARNING LIGHT ILLUMINATED.   THE FLIGHT CREW CYCLED THE GEAR EXTINGUSHING THE WARNING LIGHT.  GROUND INSPECTION FOUND THE LEFT MAIN GEAR UPLATCH SWITCH INTERMITTENT AND ELECTRICAL CONNECTOR DAMAGED.  MAINTENANCE REPLACED THE SWITCH AND REPAIRED THE CONNECTOR IAW MAINTENANCE MANUAL 32-60-0 AND ACCOMPLISHED A GEAR SWING. THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER DISCREPANCIES NOTED.
